# SDR ASOA201000722

- Difficulty date: May 12, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 29,789 hours, 26,334 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE AT PASSENGER DOOR HAS CORROSION.  REMOVED BRACKETS AND CLEATS AT PAX DOOR IAW SRM 51-40-11.  FOUND THEM TO BE CORRODED BEYOND ALLOWABLE LIMITS IAW SRM 51-21-06.  REMOVED FLOOR SUPPORT ANGLE AT PAX DOOR FS 310-349.  REMOVED CORROSION ON FLOOR SUPPORT ANGLE.  FOUND TO BE WITHIN LIMITS, MAX DEPTH .005" (ANGLE .063").  INSTALLED SERVICEABLE FLOOR SUPPORT ANGLE AND 2 NEW SERVICEABLE BRACKET AND CLEATS AT PAX DOOR FLOOR STRUCTURE IAW SRM 51-42-06/51-21-06.   SEALED CABIN FLOOR STRUCTURE AT PAX DOOR IAW SRM 51-23-00.   APPLIED PROTECTIVE PAINT IAW SRM 51-25-00.
